# SDR HEEA072696

- Difficulty date: April 19, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N45RP
- Make and model: Bell 206L-1
- Aircraft serial: 45521
- Aircraft time: 10,727 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Horn
- Part number: SC628P
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORKS INTERMITTENTLY. REPLACED WITH SERVICEABLE UNIT.
